Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Is it normal to have clear fluid discharge from right nipple 8 months post quitting breast feeding with history of cyst removal ?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
I quit breatfeeding about 8 months ago, I have noticed on occasion that if I squeeze my right nipple, a small amout of clear fluid will come out, almost like colostrum. I am a little freaked out.Is this normal?I am 5"8, 30 yearold, 153 pounds and when I was 17 I had a cyst removed from that breast, I can't remember what they called it fibro something or other.
Posted Thu, 26 Apr 2012 in Women Sexual Problems
Answered by Dr. Kiran Kumar 25 minutes later

Thanks for your query.

Since you have stopped breast feeding about 8 months, sometimes, you may have slight serous secretion/discharge from nipples. This is a normal phenomenon and does not need any further evaluation or treatment.
So be reassured.

A previous Surgery for fibroadenoma/adenosis will not cause any such symptoms and therefore, its not related to it.

So do not worry. It will settle down by itself

How this answers your query.
Please get back if you need any further information.

Thanks And Regards

Dr Kiran
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor